MathSciNet Relay Station
MathSciNet bibliographic data
MR2579694 (2011a:52031) 52B70 (05C25 05C45)
Effenberger, Felix; Kühnel, Wolfgang Hamiltonian submanifolds of regular polytopes. Discrete Comput. Geom. 43 (2010), no. 2, 242–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement